Browsing by Subject 230101

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 26  next >
Issue DateTitleAuthor(s)Citation
2006Bases for certain cohomology representations of the symmetric groupHenderson, Anthony; Mathematics & StatisticsBases for certain cohomology representations of the symmetric group, Journal of Algebraic Combinatorics, vol.24, 4, 2006,pp 361-390
2001Bhaskar Rao designs and the alternating group A4Palmer, William; Unger, William; Combe,, D; Mathematics & Statistics; Mathematics & StatisticsBhaskar Rao designs and the alternating group A4, Australasian Journal of Combinatorics, vol.24,(N/A),2001,pp 275-283
2007Blocks of cyclotomic Hecke algebrasLyle, Sinead; Mathas, Andrew; Mathematics & Statistics; Mathematics & StatisticsBlocks of cyclotomic Hecke algebras, Advances in Mathematics, vol.216, 2, 2007,pp 854-878
2006Buildings and Hecke algebrasParkinson, James; Mathematics & StatisticsBuildings and Hecke algebras, Journal of Algebra, vol.297, 1, 2006,pp 1-49
2006Colouring planar graphsLieby, Paulette; Mathematics & StatisticsColouring planar graphs in Discovering Mathematics with Magma: Reducing the Abstract to the Concrete, Springer - Verlag, 2006, pp. 315-330
2006Cyclotomic Nazarov-Wenzl AlgebrasMathas, Andrew; Ariki, Susumu; Rui, Hebing; Mathematics & StatisticsCyclotomic Nazarov-Wenzl Algebras, Nagoya Mathematical Journal, vol.182, N/A, 2006,pp 47-134
2006Edge-magic group labellings of countable graphsNelson, Adrian; Cavenagh, Nicholas; Combe, Diana; Mathematics & StatisticsEdge-magic group labellings of countable graphs, The Journal of Combinatorics, vol.13,(1),2006,pp 1-19
2006Efficiently Computable Endomorphisms for Hyperelliptic CurvesKohel, David; Smith, Benjamin; Mathematics & Statistics; Mathematics & StatisticsEfficiently Computable Endomorphisms for Hyperelliptic Curves, Algorithmic Number Theory 7th International Symposium, ANTS-VII Berlin, Germany, July 23-28, 2006 Proceedings, vol.LNCS 4076,(),2006,pp 495-509
2006Factorial Grothendieck polynomialsMcNamara, Peter; Mathematics & StatisticsFactorial Grothendieck polynomials, The Electronic Journal of Combinatorics, vol.13,(1),2006,pp 1-40
2006Ideal structure of the Kauffman and related monoidsLau, Kwok; Fitzgerald, D; Library: Life SciencesIdeal structure of the Kauffman and related monoids, Communications in Algebra, vol.34,(7),2006,pp 2617-2629
2006Integrable ultra-discrete equations and singularity analysisJoshi, Nalini; Lafortune, Stephane; Mathematics & StatisticsIntegrable ultra-discrete equations and singularity analysis, Nonlinearity, vol.19, 6, 2006,pp 1295-1312
2006Magic labellings of infinite graphs over infinite groupsNelson, Adrian; Combe, Diana; Mathematics & StatisticsMagic labellings of infinite graphs over infinite groups, Australasian Journal of Combinatorics, vol.35,(N/A),2006,pp 193-210
2004Matrix units and generic degrees for the Ariki–Koike algebrasMathas, Andrew; Mathematics & StatisticsMatrix units and generic degrees for the Ariki–Koike algebras, Journal of Algebra, vol.281,(2),2004,pp 695-730
2002Morita equivalences of Ariki-Koike algebrasMathas, Andrew; Dipper, Richard; Mathematics & StatisticsMorita equivalences of Ariki-Koike algebras, Mathematische Zeitschrift, vol.240,(3),2002,pp 579-610
2007Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type AHenderson, Anthony; Mathematics & StatisticsNilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A, Representation Theory, vol.11, N/A, 2007,pp 95-121
2006On Stallings' unique factorisation groupsCartwright, Donald; Krön, Bernhard; Mathematics & Statistics; Mathematics & StatisticsOn Stallings' unique factorisation groups, Bulletin of the Australian Mathematical Society, vol.73,(1),2006,pp 27-36
2006Planar velocity dynamos in a sphereBachtiar, Al; Ivers, David; James, Ronald; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsPlanar velocity dynamos in a sphere, Proceedings of The Royal Society A. Mathematical, Physical and Engineering Sciences, vol.462,(2072),2006,pp 2439-2456
2006Plethysm for wreath products and homology of sub-posets of Dowling latticesHenderson, Anthony; Mathematics & StatisticsPlethysm for wreath products and homology of sub-posets of Dowling lattices, The Journal of Combinatorics, vol.13, N/A, 2006,pp 1-25
2004The representation type of Hecke algebras of type BMathas, Andrew; Ariki, Susumu; Mathematics & StatisticsThe representation type of Hecke algebras of type B, Advances in Mathematics, vol.181,(1),2004,pp 134-159
2006Rouquier blocksLyle, Sinead; Mathas, Andrew; James, Gordon; Mathematics & Statistics; Mathematics & StatisticsRouquier blocks, Mathematische Zeitschrift, vol.252, 3, 2006,pp 511-531